# SDR AALA20120303013

- Difficulty date: March 3, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 35,673 hours, 14,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH SCRATCHES BETWEEN STATIONS 500A TO 500C BETWEEN STRINGERS 21 TO 23 LEFT.  INSTALLED DOUBLER PER SRM 53-00-01-2R 3.
